The nurse at CHI hospital fainted after the COVID-19 vaccine. She has a history of pass out and collapsed because of her medical condition.
The CHI memorial health care center had administered the first doses of the Pfizer COVID-19 vaccine to three physicians and three nurses at the center. Shortly after receiving the vaccine, a nurse, Tiffany Dover, became dizzy and passed out. According to the hospital, she never lost consciousness and recovered in the meantime. Later Tiffany, in conversation with the WRCB Chattanooga TV channel, stated that she suffers from an overactive vagal response. With that, if there is pain from anything, she happens to pass out easily. She revealed that she had passed out six times in the last week, which is quite common for her. The physician at the hospital also confirmed that the episode is not an adverse reaction to the vaccine but is related to her medical condition.
The Pfizer vaccine's most commonly reported side effects are pain at the injection site, tiredness, headache, muscle pain, chills, joint pain, and fever.
Dizziness and fainting can occur due to the vaccination process and not due to the adverse reaction to the vaccine itself. There is also no definite answer about whether an ingredient of the vaccines is responsible for the fainting.
The COVID-19 pandemic has given rise to a lot of potentially dangerous misinformation. For reliable advice on COVID-19 including symptoms, prevention and available treatment, please refer to the World Health Organisation or your national healthcare authority.